On the Spectrum and Regularized Trace of the Sturm- Liouville Problem with Spectral Parameter on the Boundary Condition and with the Operator Coefficient


BAYKAL ÜNAL O. , Bayramov A.

International Journal of Differential Equations and Applications, vol.2, no.3, pp.317-333, 2001 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 2 Issue: 3
  • Publication Date: 2001
  • Title of Journal : International Journal of Differential Equations and Applications
  • Page Numbers: pp.317-333